# SDR ASOA201901075006

- Difficulty date: January 7, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 38,658 hours, 36,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 601R310229
- Condition: Corroded
- Location: Fuselage
- Part time: 38,658 hours, 36,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7411918 JOB# 7741198 OP# 14: CORROSION ON BUTT STRAP AT FS 333.00 AND BETWEEN STR 26L AND STR 27. C/A:REPAIRED DAMAGE IAW ENGINEERING EA# 30-2018-350 REV.--, DATED 12/31/2018 AND EC/TC EA 30-2018-350 REV.0, DATED 2019-01-02.
